Discussion in 'Steroid Forum' started by weeman, Feb 19, 2004.
Paxil is an SSRI. Should have no effect with anabolics. Just note that it can take up to 2 weeks to feel the full efects of the Paxil. I both AS and Paxil at the same time without a problem and I can't think of any distinct reason for them having a bad reaction with each other.
Weeman, I never did both at same time but when they say don't just stop taking them, listen to that advice. I stopped one day and had blurry vision and the shakes to the point I had to go to the doc and get another script, just a little heads up for the future as I am sure you won't be taking them forever.
you wont have any trouble...several bros on here take paxil, myself included
be careful bro ...paxil is known to cause gyno
thanx for all the info
Been taking paxil for 2 years for anxiety. You will be fine taking aas on it. The problem with paxil is getting off of it. It has nasty withdrawals.
pm me if you have any more questions.
Doc put me on Paxil for anxiety while I was going through a tough job situation and a breakup. You might notice some sexual side effects. I could get it up, but I, um, couldn't get it to go "bang" no matter WHAT I did. That took about a month or two to get over. I also slept more, and put on a few #.
Doc can add some wellbutrin to the paxil if you have those problems, or switch you to another like Effexor (which many consider as superior).
shouldn't have any problem while on gear and paxil at the same time. It actually subsides the anxiety that you get while on AAS. I know exactly where you are coming from ,I have anxiety by nature and when I get on the shit it makes me a damn basket case. I think that the paxil cr works better than the regular stuff so you might want to give it a try.
In my experience test + paxil = an excellent stack. The paxil takes the edge off the anxiety some of us get on test, and the test is great for helping deal with paxil's sexual sides.
But I'm not sure what would happen if you stacked paxil with something that is sexually inhibiting, e.g., deca
yeah paxil plus a gam a week of test , you are like a fuckin machine...its pretty hard to gewt a nut so you can purt near kill a woman
Bigtraps is right, when it is time to go off the paxil have your doctor titrate the dosage down so you can get off the paxil properly. Cold turkey can cause a rebound effect where you suffer the anxiety (probably worse along with other symptoms) that you were put on the paxil to begin with. You have to let your brain's seratonin/dopamine levels ease there way back to normal, going cold turkey from paxil is not a good thing, when the time comes where you feel you don't need the paxil anymore, the doc will titrate you down slowly and you'll be off without probs.
Again thank you for all the advice.
Just know what you are getting into when you start Paxil because it is a bitch to get off. I have been on it for 4-5 years and wish I had gotten a script for something that is not as addicing and does not make you go through withdrawl like this shit does. No problems with it and AS with me. Ask Doc what other options you have before you make a lifetime comittment to taking this shit. They gave it to me for anxiety and Anger managemnt. Just know how bad the sides are.
Screw paxil man, it is absolutley the worst anti-depressant to come off of, do some internet research on it. I don't understand why so many docs prescribe it, i guess they get better kick backs from the paxil people. I have suffered from depression for many years and paxil was the only anti-d that totally fucked me up, it was truly a miserable experience coming off of it. I use prozac now and have for many years, i don't even notice it when i stop taking it (usually i don't have to take anything in the summer months)
I know Prozac made my moms fiance real pissed off and i hear it sometimes has an opposite effect on others,but i don't know anyone else who was on it. How is Zoloft? No wait a min,my aunt is on Prozac and she is happy as hell.
Paxil is prescribed b/c it's a good, safe medication. Furthermore, it was actually the first SSRI with a proven significant anti-anxiety effect . . . although most other SSRIs now have this indication as well. As noted, paroxetine does have a nasty aftertaste but it's comparable to coming off the gear . . . if you do it right it's no big deal.
Despite the endorsements of several forum members, I must disagree with concomittant use of an SSRI with your AAS. Most people are not on SSRIs for life. My bias would be for you to complete your treatment that necessitates paroxetine use and then resume the use of AAS. The toxicity risk is likely very low but the truth is nobody really knows. Best of luck.
Give it the 2 weeks....
2 days is defintely to soon, it takes time for the seratonin levels to build up. give it the full 2 weeks to make a judgement on how it is working for you. And yeah, they tout paxil as being so safe and non-addictive, but even now the manufacturer has slowly come around to saying not to go cold turkey off it (saw it on their website recently). I guess marketing wise they don't want to say it can be physically addicting, but again they are realizing that you have to titrate off and not go cold-turkey off it which kinda contradicts the whole non-addictive idea. If you need it, paxil will help with anxiety and you should take it and give it a shot. If it is not for you, you kind ask for another remedy (maybe another brand of SSRI) but it has helped me with slight situational anxiety I get time to time. As long as you are armed with the knowledge that you need to taper off you are ahead of the game.
An adequate trial of virtually all SSRIs requires a minimum of 4-6 weeks and likely 1+ dose increases. The typical adage is start low and go slow. These regimens decrease side effects but also slightly retard the onset of clinical benefit. Wellbutrim (bupropion) is the sole Rx antidepressant with a significantly faster onset of action (bupropion is not an SSRI).
Serotonin levels rise immediately after your first dose but clinical effect ALWAYS takes weeks . . . kinda like EQ.
Hay guys, if you remember my threads from the old board, I showed some pretty convincing research that AAS use contributes and may cuase serotonin deficiency. That said, if you need to use an SSRI... DO NOT USE AAS!
Separate names with a comma.
Return to top of page
© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.